# SDR SWAA2023010386728

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 40,880 hours, 24,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SHELF PANEL 651FB HAS A DELAMINATION ON LOWER SKIN.   REMOVED RH IB SHELF PANEL 651FB IAW AMM 57-50-02.   INSTALLED R/H I/B SHELF PANEL 651FB IAW AMM 57-50-02.
